# SDR UIEA2018070601364

- Difficulty date: July 8, 2018
- Submitted: July 16, 2018
- Operation: Air carrier
- Aircraft: N489MC
- Make and model: Boeing 747412F
- Aircraft serial: 26553
- Aircraft time: 93,789 hours, 16,571 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATA 53-40, FLOOR SEAT TRACK FOUND CORROSION BETWEEN STA 1420 TO STA 1480, I/B OF LBL 98 AS MARKED. CORROSION FOUND ON FLOOR SEAT TRACK BETWEEN STA 1420 TO STA 1480 I/B OF LBL 98 CARRIED OUT REPAIR AS PER FINAL EN 1119-18 REV 0. REPAIR IS CLASSIFIED AS CATEGORY B REPAIR.
